# SDR COM11753

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Sensor
- Part number: 922FS2A6NZ735
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONTROL CANNOT BE SELECTED TO THE RETRACT POSITION.  COULD NOT DUPLICATE THE DISCREPANCY.  ALL THREE 'WEIGHT ON WHEELS' PROXIMITY SENSORS WERE REPLACED FOR TROUBLESHOOTING.
